MathSciNet Relay Station
MathSciNet bibliographic data
MR522249 (82b:60094) 60J30 (60B99 60H99)
Bucan, G. P. The mixed product of nonhomogeneous stochastic semigroups. (Russian) Teor. Veroyatnost. i Primenen. 24 (1979), no. 1, 168–175.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement